Volume 6, 2014

Issue 2 [3 research articles, 1 survey]

Kehayopulu Niovi On fuzzy po-G-semigroups.
Volume 6, (2014), Issue 2, pp. 43-52.

Cabanillas Lapa Eugenio, Barahona Martinez Willy, Godoy Torres Benigno and Rodriguez Varillas Gabriel Existence of Solutions for Semilinear Integro-differential Equations of p-Kirchhoff Type.
Volume 6, (2014), Issue 2, pp. 53-63.

Abo-Zeid R. On the solutions of two third order recursive sequences.
Volume 6, (2014), Issue 2, pp. 64-66.

Beknazaryan Aleksandr and Grigoryan Suren Survey on the surfaces generated by generalized analytic functions.
Volume 6, (2014), Issue 2, pp. 67-122.